# SDR 95ZZZM750

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Gear Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHV - DURING LANDING, WHEN GEAR HANDLE WAS EXTENDED, RIGHT GEAR RED AND GREEN LIGHTS DID NOT ILLUMINATE.  A FLY-BY WAS PERFORMED TO ENSURE GEAR WAS DOWN AND LOCKED.  REPLACED BROKEN WIRE, REFERENCE WIRING DIAGRAM 32-61-00.  OPERATIONAL CHECK NORMAL.
